# SDR 2008UALA06277

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 43,098 hours, 11,935 cycles
- Engine: Pwa PW2037
- Engine time: 55,723 hours, 20,562 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41816054
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  ENG 1 OIL PRESSURE FLUCTUATES 166-120 PSI, ALL OTHER INDICATION NORMAL.  FOUND FAULTY TRANSMITTER.  REPLACED TRANSMITTER.  LEAK CHECKS GOOD.  OK FOR SERVICE.
